# SDR DALA1140650627

- Difficulty date: June 5, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER AND LOWER SURFACE AND ADJACENT.  REPAIR ANGLE ALSO CORRODED STA 720 RBL 33.  COMPLIED WITH AT SAA/SATON NON ROUTINE 187256 W/O NR 8788180001.
